Journal article icon

Journal article

QUANTUM-THEORY OF POLARIZABLE QUADRUPOLAR FLUIDS .1.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268978400100891

Authors


Journal:
MOLECULAR PHYSICS
Volume:
51
Issue:
6
Pages:
1365-1394
Publication date:
1984
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
URN:
uuid:125fdc35-6de5-426d-acf2-7ac8f6a5fee9
Source identifiers:
59017
Local pid:
pubs:59017

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP